# SDR KCSA201512021090

- Difficulty date: December 2, 2015
- Submitted: December 2, 2015
- Operation: Air carrier
- Aircraft: N795CK
- Make and model: Boeing 747251B
- Aircraft serial: 23111
- Aircraft time: 97,975 hours, 15,343 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Corroded
- Location: Bs 1292-1295
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KEELBEAM STRUCTURE BS 1292 TO 1295 LT SIDE IS AN AREA OF CORROSION ON THE LOWER CHORD, LBL 10.
